# SDR SWIA2020020648258

- Difficulty date: January 20, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 42,383 hours, 35,797 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH REWORK OF REPAIRS TO CRACK ON 280 BEAM AT FS 280.00 LBL 13 WL 69.5   (C-CHECK) RO 2/04/2020   COMPLIED WITH REWORK OF REPAIR TO CRACK ON 280 BEAN AT FS 280.00 LBL 13 WL 69.5 IAW BOMBARDIER REO.  INSTALLATION OF ALTERNATE MLG PULLY ASSY AND GEAR ALTERNATE RELEASE FUNCTION CHECK ACCOPLISHED ON WC #1008 CP # 20222488
